# SDR SWAA2022012718252

- Difficulty date: June 21, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer Seal
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED TE; UPPER PANEL AFT BULB SEAL RETAINER ANGLE CRACKED; JUST AFT OF PYLON APPROX. ORSS 270; MARKED / REMOVED AND REPLACED LT WING FIXED TE; UPPER PANEL AFT BULB SEAL RETAINER ANGLE; JUST AFT OF PYLON APPROX. ORSS 270; ITEM 115A2930-7 PO# 635993 IAW. SRM 51-40-02
